# SDR CX7A194J12

- Difficulty date: July 20, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N304CE
- Make and model: Saab 340B
- Aircraft serial: 340B198
- Aircraft time: 24,555 hours, 27,495 cycles
- Engine: Ge CT79B
- Engine time: 14,670 hours, 18,192 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 6068T72P23
- Part serial: WYG94216
- Part time: 11,000 hours, 13,143 cycles
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

During climbout of MDW noticed that L/H engine torque was fluctuating 3%.  Fluctuations then went to 5% swings.  Ran checklist and put in T/M lockout.  With T/M lockout engine still fluxed +/- 3% with prop sync on and off.R/R L/H engine HMU IAW SAAB AMM
